# SDR ASAA2021101836372

- Difficulty date: October 18, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N468AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41735
- Aircraft time: 27,207 hours, 8,736 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 10719
- Condition: Faulty
- Location: Right Ecs Bay
- Part time: 27,218 hours, 8,741 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R PACK LIGHT FAULT. GROUNDED - YES. REMOVED AND REPLACED R/H AIR CYCLE MACHINE REF B737-900 AMM 21-51-04-400-802-002. COMPLETED UP TO 3.(I) AIR CYCLE MACHINE TEST. MEL MAINTENANCE PROCEDURE REVERSED FOR ACTIVATION OF THE PACK AIRFLOW SHUTOFF VAVLE, ONLY. D492 ELECTRICAL CONNECTOR INSTALLED. COMPLETED R/H ACM INSTALLATION TEST, LEAK & OPS CHECKED GOOD. MEL 21-1G CLEARED, ALL MAINT PROCEDURES REVERESED. SEMAC JOEY NOTIFIED. FWD CARGO HEAT DUCT VALVE OPENED AND SAFTIED. PLACARDS REMOVED.
